Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 12, Pages 1885–1899 (Mi zvmmf2790)  

This article is cited in 24 scientific papers (total in 24 papers)

Fundamental solutions of Sobolev-type operators and some initial boundary-value problems

Yu. D. Pletner

Moscow

Full text: PDF file (1684 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:12, 1715–1728

Bibliographic databases:
UDC: 517.958:532.59
MSC: Primary 35A22; Secondary 35E05
Received: 11.12.1991

Citation: Yu. D. Pletner, “Fundamental solutions of Sobolev-type operators and some initial boundary-value problems”, Zh. Vychisl. Mat. Mat. Fiz., 32:12 (1992), 1885–1899; Comput. Math. Math. Phys., 32:12 (1992), 1715–1728

Citation in format AMSBIB
\Bibitem{Ple92}
\by Yu.~D.~Pletner
\paper Fundamental solutions of Sobolev-type operators and some initial boundary-value problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 12
\pages 1885--1899
\mathnet{http://mi.mathnet.ru/zvmmf2790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1205992}
\zmath{https://zbmath.org/?q=an:0818.35005}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 12
\pages 1715--1728
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LQ38300004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2790
  • http://mi.mathnet.ru/eng/zvmmf/v32/i12/p1885

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Krasnozhon, Yu. D. Pletner, “The behaviour of the solution of the Cauchy problem for the gravitational-gyroscopic wave equation”, Comput. Math. Math. Phys., 34:1 (1994), 63–70  mathnet  mathscinet  zmath  isi
    2. Yu. D. Pletner, “The theory of non-stationary ion-acoustic waves in a non-magnetized plasma”, Comput. Math. Math. Phys., 35:2 (1995), 247–252  mathnet  mathscinet  zmath  isi
    3. Pletner Y.D., Sveshnikov A.G., “Nonclassical initial boundary value problems in theory of nonstationary interior waves”, Vestnik Moskov Univ Ser I Mat Mekh, 1996, no. 6, 80–82  mathscinet  isi
    4. A. B. Al'shin, Yu. D. Pletner, A. G. Sveshnikov, “The solvability of an external initial and boundary-value problem for the ion-acoustic wave equation”, Comput. Math. Math. Phys., 36:10 (1996), 1471–1478  mathnet  mathscinet  zmath  isi
    5. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “Unsteady waves in a stratified fluid excited by the variation of the normal velocity component on a line segment”, Comput. Math. Math. Phys., 37:9 (1997), 1076–1085  mathnet  mathscinet  zmath
    6. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “Oscillation of a two-sided line segment in a stratified fluid”, Comput. Math. Math. Phys., 37:8 (1997), 936–942  mathnet  mathscinet  zmath
    7. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “On the solvability of an initial-boundary value problem for the internal-wave equation”, Comput. Math. Math. Phys., 37:5 (1997), 602–605  mathnet  mathscinet  zmath
    8. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “Oscillation of a set of curvilinear segments in a stratified fluid”, Comput. Math. Math. Phys., 38:9 (1998), 1519–1526  mathnet  mathscinet  zmath
    9. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “Unsteady waves in anisotropic dispersive media”, Comput. Math. Math. Phys., 39:6 (1999), 968–984  mathnet  mathscinet  zmath
    10. M. O. Korpusov, A. G. Sveshnikov, “Blowup in a finite time of the solution to the initial-boundary value problem for a semilinear composite type equation”, Comput. Math. Math. Phys., 40:11 (2000), 1647–1654  mathnet  mathscinet  zmath
    11. M. O. Korpusov, Yu. D. Pletner, A. G. Sveshnikov, “On quasi-steady processes in conducting nondispersive media”, Comput. Math. Math. Phys., 40:8 (2000), 1188–1199  mathnet  mathscinet  zmath
    12. M. O. Korpusov, A. G. Sveshnikov, “On an initial-boundary value problem in magnetic hydrodynamics”, Comput. Math. Math. Phys., 41:11 (2001), 1651–1658  mathnet  mathscinet  zmath
    13. M. O. Korpusov, “Global solvability of pseudoparabolic nonlinear equations and blow-up of their solutions”, Comput. Math. Math. Phys., 42:6 (2002), 814–831  mathnet  mathscinet  zmath
    14. M. O. Korpusov, A. G. Sveshnikov, “Three-dimensional nonlinear evolution equations of pseudoparabolic type in problems of mathematical physics”, Comput. Math. Math. Phys., 43:12 (2003), 1765–1797  mathnet  mathscinet  zmath
    15. M. O. Korpusov, “Conditions for the global solvability of the Cauchy problem for a semilinear equation of pseudoparabolic type”, Comput. Math. Math. Phys., 43:8 (2003), 1159–1171  mathnet  mathscinet  zmath
    16. M. O. Korpusov, A. G. Sveshnikov, “On the solvability of strongly nonlinear pseudoparabolic equation with double nonlinearity”, Comput. Math. Math. Phys., 43:7 (2003), 944–961  mathnet  mathscinet  zmath  elib
    17. M. O. Korpusov, A. G. Sveshnikov, “Blow-up of solutions of a class of strongly non-linear dissipative wave equations of Sobolev type with sources”, Izv. Math., 69:4 (2005), 733–770  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. M. O. Korpusov, A. G. Sveshnikov, “On blowup of a solution to a Sobolev-type equation with a nonlocal source”, Siberian Math. J., 46:3 (2005), 443–452  mathnet  crossref  mathscinet  zmath  isi  elib
    19. M. O. Korpusov, A. G. Sveshnikov, ““Destruction” of the solution of a strongly nonlinear equation of pseudoparabolic type with double nonlinearity”, Math. Notes, 79:6 (2006), 820–840  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    20. M. O. Korpusov, “On the blow-up of internal gravitational waves with non-linear sources”, Izv. Math., 75:4 (2011), 691–710  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    21. M. O. Korpusov, “On blowup of gravity-gyroscopic waves with nonlinear sources and sinks on the boundary”, Siberian Adv. Math., 22:3 (2012), 161–191  mathnet  crossref  mathscinet
    22. M. O. Korpusov, E. A. Ovsyannikov, “Blow-up instability in non-linear wave models with distributed parameters”, Izv. Math., 84:3 (2020), 449–501  mathnet  crossref  crossref  isi  elib
    23. M. O. Korpusov, G. I. Shlyapugin, “O razrushenii reshenii zadach Koshi dlya odnogo klassa nelineinykh uravnenii teorii ferritov”, Materialy Vserossiiskoi nauchnoi konferentsii «Differentsialnye uravneniya i ikh prilozheniya», posvyaschennoi 85-letiyu professora M. T. Terekhina. Ryazanskii gosudarstvennyi universitet im. S.A. Esenina, Ryazan, 17–18 maya 2019 g. Chast 1, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 185, VINITI RAN, M., 2020, 79–131  mathnet  crossref
    24. M. O. Korpusov, A. K. Matveeva, “On critical exponents for weak solutions of the Cauchy problem for a non-linear equation of composite type”, Izv. Math., 85:4 (2021), 705–744  mathnet  crossref  crossref  isi  elib
  • Æóðíàë âû÷èñëèòåëüíîé ìàòåìàòèêè è ìàòåìàòè÷åñêîé ôèçèêè Computational Mathematics and Mathematical Physics
    Number of views:
    This page:282
    Full text:116
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021